# SDR FDEA202508051371

- Difficulty date: August 5, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N292FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63133
- Aircraft time: 2,591 hours, 1,305 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Panel
- Part number: 141T5856116
- Condition: Damaged
- Location: Zone 200
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK COMP. AT APOX. STA 350 & RBL54.75 TO RBL77.5 FLOORBOARD PANEL 222CFF ABOVE   SURFACE SKIN HAS INDENTATION. FABRICATED NEW FLOOR PANEL 222CFF, MPN:141T5856-116, RBL 54.75 RBL 77.5, STATION 285-412   IN REF TO BOEING DWG 141T5856-116. SEE JPF FOR ALL WORK PERFORMED. REMOVAL AND   INSTALL ON NR#211. THIS IS A MAJOR REPAIR.
